Value distribution under analytic mappings of arbitrary Riemann surfaces

Leo Sario University of California, Los Angeles, U.S.A.

TBD mathscidoc:1701.331238

Acta Mathematica, 109, (1), 1-10, 1962.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:00 uploaded by actaadmin ] [ 118 downloads ] [ 0 comments ] [ Cited by 13 ]
@inproceedings{leo1962value,
  title={Value distribution under analytic mappings of arbitrary Riemann surfaces},
  author={Leo Sario},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203200252853947},
  booktitle={Acta Mathematica},
  volume={109},
  number={1},
  pages={1-10},
  year={1962},
}
Leo Sario. Value distribution under analytic mappings of arbitrary Riemann surfaces. 1962. Vol. 109. In Acta Mathematica. pp.1-10. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203200252853947.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved